Skip to Content

Can ranexa cause an increase of sweeting?

Responses (1)

Anonymous 11 Sep 2010

Hello,

No ranexa does not cause what you are experiencing. Contact your docotor on monday.-

For future reference:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

feeling like you might pass out;
swelling in your hands, ankles, or feet;
slow, fast, or pounding heartbeats;
tremors or shaking;
blood in your urine;
urinating less than usual or not at all;
shortness of breath; or
skin rash, bruising, severe tingling, numbness, pain, and muscle weakness.

Less serious side effects may include:

dizziness, spinning sensation, headache;
dry mouth;
mild nausea, vomiting, stomach pain, constipation;
weakness; or
blurred vision, ringing in your ears.

Take care.-

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

My mother has started taking Reglan?

Posted 4 Feb 2010 1 answer

Ranexa - is heartburn and indigestion a side effect?

Posted 18 Nov 2010 2 answers

Is Ranexa a Nitrate?

Posted 7 Mar 2011 1 answer

Does Ranexa cause sexual side effects?

Posted 23 Feb 2013 2 answers